# SDR BSY2008F00009

- Difficulty date: September 25, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N25AN
- Make and model: Lear 35A
- Aircraft serial: 35A259
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: O-Ring
- Part number: S9413117
- Condition: Cut
- Location: Dip Stick
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENROUTE, WHEN PILOT NOTICED A DROP IN OIL PRESSURE LT ENGINE.  SHUTDOWN ENGINE LANDED, NO PROBLEMS.  MAINT FOUND OIL DIP STICK, O-RING CUT, REMOVED AND REPLACED O-RING.  (K)
